# SDR EISA95329

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FORWARD ANGLE IS CRACKED ON LOWER END OF FUSELAGE FRAME BS 825L AT INNER FLANGE TO FLOOR BEAM.  REMOVED CRACKED ANGLE.  FABRICATED AND INSTALLED NEW L-ANGLE IAW B727 SRM 51-40-3.  (M)
